# SDR ASAA2013090995942

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 26,066 hours, 7,977 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4701
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 26,066 hours, 7,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 REFUEL QTY INDICATOR LOWER DATA LINE BLANK.  ACFT GROUNDED.  REMOVED NR 2 INDICATOR, INSTALLED SERVICEABLE INDICATOR, OPS CHECKS GOOD REF MM 28-41-61.
